# SDR UALA2012101005775

- Difficulty date: October 9, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 72,110 hours, 21,493 cycles
- Engine: Pwa PW2037
- System (JASC): 3800 · Water and Waste System
- Part: Compressor
- Part number: 60B500126
- Condition: Noisy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLICKING SOUND COMING FROM UNDER THE AFT GALLEY FLOOR.  NOISE STOPS WHEN P6 K21 CIRCUIT BREAKER IS OPENED. REPLACED COMPRESSOR.
